# SDR AUS20020602

- Difficulty date: June 17, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Call Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) READING AND ATTENDANT CALL LIGHT WIRING DAMAGED IN AREA LOCATED BEHIND 34HJK OVERHEAD LOCKER. CIRCUIT BREAKER P414-11F TRIPPED.
